ARAMA SONUÇLARI

Toplam 20 adet sonuçtan 20 tanesi görüntülenmektedir.

Arama









Yıllara göre arama

Özel Aralık Girişi

ON BICONSERVATIVE HYPERSURFACES IN PSEUDO-RIEMANNIAN SPACE FORMS AND THEIR GAUSS MAP
PUBLICATIONS DE L INSTITUT MATHEMATIQUE-BEOGRAD, Vol. 103, No. 117, 2018, s. 223-236, ISSN: 0350-1302
TURGAY NURETTİN CENK
A classification of biharmonic hypersurfaces in the Minkowski spaces of arbitrary dimension
Hacettepe Journal of Mathematics and Statistics, Vol. 4, No. 45, Ağustos 2016, ISSN: 1303-5010
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
Some classification results on biconservative hypersurfaces in pseudo Euclidean spaces
XIX Geometry Seminar, 28 Ağustos 2016
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özet Bildiri
Surfaces and Hypersurfaces with Finite Type Pseudo Spherical Gauss Map in Pseudo Spheres
ICRAPAM 2015, istanbul/TÜRKİYE, 26 Ocak 2015
BEKTAŞ BURCU,CANFES ELİF,DURSUN UĞUR
Elif Canfes Özet Bildiri
On the hypersurfaces with non-diagonalizable shape operator in Minkowski spaces
Lisansüstü Eğitim Enstitüsü, İstanbul Teknik Üniversitesi, 2022
NİLGÜN ÜNSAL
Nurettin Cenk Turgay Tez Yüksek Lisans Tamamlandı
On totally umbilical hypersurfaces of weakly projective symmetric spaces
Acta Mathematica Academiae Paedagoggicae Nyiregyhaziensis, Vol. 29, Ocak 2013, s. 75-81, ISSN: 1786-0091
ZENGİN FÜSUN
Füsun Zengin Özgün Makale
Special Networks in The Hypersurfaces of Generalised Recurrent and Birecurrent Weyl Spaces
JOURNAL OF GEOMETRY, Vol. 74, Ocak 2002, s. 29-37, ISSN: 1420-8997
ALTAY DEMİRBAĞ SEZGİN, ZENGİN FÜSUN
Füsun Zengin Özgün Makale
On a Class of Hypersurfaces with Zero Gauss-Kronecker Curvature in Euclidean Spaces
17th International Geometry Symposium, Erzincan/TÜRKİYE, 19 Haziran 2019, s. 82-82
KELLECİ ALEV,TURGAY NURETTİN CENK
On the Gauss Map of a Class of Hypersurfaces in H4
7th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2018), 28 Ağustos 2018
GÜLER ERHAN,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Tam metin bildiri
Cheng-Yau Operator and Gauss Map of Rotational Hypersurfaces in the Four Dimensional Euclidean Space
16th International Geometry SymposiumJuly 4-7, 2018 Manisa Celal Bayar University, Manisa-TURKEY, 4 Temmuz 2018
GÜLER ERHAN,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özet Bildiri
Special Networks in The Hypersurfaces of Generalised Recurrent and Birecurrent Weyl Spaces
Journal of Geometry, Vol. 74, No. 1-2, 2002, s. 29-37
ALTAY DEMİRBAĞ SEZGİN,ZENGİN FÜSUN
Sezgin Altay Demirbağ Özgün Makale
On biconservative surfaces in 4-dimensional Euclidean space
Journal of Mathematical Analysis and Applications, Vol. 460, No. 2, Nisan 2018, s. 565-581, ISSN: 0022-247X /1096-0813
ŞEN RÜYA,TURGAY NURETTİN CENK
A classification of biconservative hypersurfaces in a pseudo Euclidean space
Journal of Mathematical Analysis and Applications, Vol. 444, No. 2, Aralık 2016, s. 1703-1720, ISSN: 0022247X
UPADHYAY ABHİTOSH,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
H hypersurfaces with three distinct principal curvatures in the Euclidean spaces
Annali di Matematica Pura ed Applicata (1923 -), Vol. 194, No. 6, Aralık 2015, s. 1795-1807, ISSN: 0373-3114
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
New results on helix surfaces in the Minkowski 3-space
International Electronic Journal of Geometry, Vol. 12, No. 1, Mart 2019, s. 61-70, ISSN: 1307-5624
KELLECİ ALEV,TURGAY NURETTİN CENK,ERGÜT MAHMUT
Cheng–Yau operator and Gauss map of rotational hypersurfaces in 4-space
Mediterranean Journal of Mathematics, Vol. 16, No. 3, Nisan 2019, s. 1-16, ISSN: 1660-5446
GÜLER ERHAN, TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
On biconservative hypersurfaces in ‐dimensional Riemannian space forms
Mathematische Nachrichten, Vol. 292, No. 4, Nisan 2019, s. 905-921, ISSN: 0025-584X
TURGAY NURETTİN CENK,UPADHYAY ABHİTOSH
Nurettin Cenk Turgay Özgün Makale
Some Classifications of Biharmonic Lorentzian Hypersurfaces in Minkowski 5 Space
Mediterranean Journal of Mathematics, Vol. 13, No. 1, Şubat 2016, s. 401-412, ISSN: 1660-5446
TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
Complete classification of biconservative hypersurfaces with diagonalizable shape operator in the Minkowski 4 space
International Journal of Mathematics, Vol. 27, No. 05, Mayıs 2016, s. 1650041, ISSN: 0129-167X
FU YU,TURGAY NURETTİN CENK
Nurettin Cenk Turgay Özgün Makale
A characterization of totally umbilical hypersurfaces of a space form by geodesic mapping
Ukrainian Mathematical Journal, Vol. 65, No. 4, Eylül 2013, s. 643-648, ISSN: 0041-5995
CANFES E. Ö., ÖZDEĞER A.
Elif Canfes Özgün Makale

İLETİŞİM BİLGİLERİ

İstanbul Teknik Üniversitesi Rektörlüğü İTÜ Ayazağa Kampüsü Rektörlük Binası, Maslak-Sarıyer / İstanbul Tel: +90 212 285 3930